# SDR SWIA202158638

- Difficulty date: April 18, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 985-1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H FLOOR SILL FROM F/S 985 TO1000 HAS MULTIPLE AREAS OF CORROSION     (C-CHECK RO 6/04/2021)    REPAIRED LH FLOOR SILL WITH NEW SILL, INTERCOSTAL AND REPAIR ANGLES REF MHIRJ REO 670-53-61-1885 REV -- DATED 2021-05-07. COMPLIED WITH TASK CARD 51-900-1002-SKY.
